weight loss and pain

starr m
By starr m Latest Reply 2012-01-03 13:21:30 -0600
Started 2012-01-01 10:13:32 -0600

I have lost 40 lbs in the past 4 months and it seems the more weight i loose the more my legs hurt and cramp. I s anyone else having these problems?

5 replies

jayabee52 2012-01-01 22:53:13 -0600 Report

WELCOME to Diabetic Connect, Starr!

My experience has been the opposite. My pain had been from Osteoarthritis and my pain from that has diminished quite a bit. My legs from my knees down to my toes have a burning pain from Diabetic Neuropathy, but i am taking supplements to try to reduce those and they seem to be having some effect, but not enough yet to wipe it out.

There may be things you can do to lessen or even eliminate muscle cramps. Read the article here~ http://www.medicinenet.com/muscle_cramps/arti... ~ to find out the causes and possible remedies for those cramps.

i pray you have success!


Kirla 2012-01-01 10:35:37 -0600 Report

I had this problem also. Because of the pain and cramps I decided to quit my meds and the pain and cramps went away. You might want to talk with your doctor about the meds you take and see if cramps and muscle pains are a side effect. I didn’t like my doctor so I did what I felt best for me. Someday I’m hoping to find a new one. Been looking for over 2 years now. Everyone I call is not accepting new patients. Guess someday I might get lucky but so far I have to do this on my own.

Next Discussion: Workout »